Browse by People


Up a level
Export as [feed] RSS [feed] RSS 2.0 Short Author List
Number of items: 6.


Rempe, Lasse ORCID: 0000-0001-8032-8580
(2021) Escaping sets are not sigma-compact.


Evdoridou, Vasiliki, Rempe, Lasse ORCID: 0000-0001-8032-8580 and Sixsmith, David J
(2020) Fatou's associates. Arnold Mathematical Journal 6 (2020), 459-493.


Alhamed, Mashael, Rempe, Lasse ORCID: 0000-0001-8032-8580 and Sixsmith, Dave
Geometrically finite transcendental entire functions.


Rempe, Lasse ORCID: 0000-0001-8032-8580
(2014) Hyperbolic entire functions with full hyperbolic dimension and approximation by Eremenko-Lyubich functions. Proceedings of the London Mathematical Society, 108 (5). 1193 - 1225.


Exall, Freddie
Rational maps represented by both rabbit and aeroplane matings. [Unspecified]


Rempe, Lasse ORCID: 0000-0001-8032-8580
(2021) Singular orbits and Baker domains. MATHEMATISCHE ANNALEN.

This list was generated on Mon Apr 26 04:59:38 2021 BST.